Smooth non-Bernoulli K-automorphisms

Anatoly Katok

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)291-299
Number of pages9
JournalInventiones Mathematicae
Volume61
Issue number3
DOIs
StatePublished - Oct 1 1980

Fingerprint

Automorphisms

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Katok, Anatoly. / Smooth non-Bernoulli K-automorphisms. In: Inventiones Mathematicae. 1980 ; Vol. 61, No. 3. pp. 291-299.
@article{ed4a181bff414bd5818582c13321757d,
title = "Smooth non-Bernoulli K-automorphisms",
author = "Anatoly Katok",
year = "1980",
month = "10",
day = "1",
doi = "10.1007/BF01390069",
language = "English (US)",
volume = "61",
pages = "291--299",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "3",

}

Smooth non-Bernoulli K-automorphisms. / Katok, Anatoly.

In: Inventiones Mathematicae, Vol. 61, No. 3, 01.10.1980, p. 291-299.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Smooth non-Bernoulli K-automorphisms

AU - Katok, Anatoly

PY - 1980/10/1

Y1 - 1980/10/1

UR - http://www.scopus.com/inward/record.url?scp=1642405973&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1642405973&partnerID=8YFLogxK

U2 - 10.1007/BF01390069

DO - 10.1007/BF01390069

M3 - Article

AN - SCOPUS:1642405973

VL - 61

SP - 291

EP - 299

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 3

ER -